# SDR CA130121003

- Difficulty date: January 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 42,591 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325080
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, CREW REPORTED A RUBBER ORDER AT SEAT 29K. THE NEON BALLAST UNIT WAS FOUND WITH BURNED SPOTS AND ODOR.  BALLAST WAS REPLACED IAW AMM AND TESTED SERVICEABLE.
